UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Some properties of the optimal preconditioner and the generalized superoptimal preconditioner Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2010,Volume: 3,Issue: 4,Page: 449-460
Authors:  Pang H.-K.;  Jin X.-Q.
Favorite  |  View/Download:8/0  |  Submit date:2019/02/11
Generalized Superoptimal Preconditioner  Moore-penrose Inverse  Optimal Preconditioner  Semi-stability  Singular Value  Unitarily Invariant Norm